MathSciNet Relay Station
MathSciNet bibliographic data
MR340647 32E25
Yabuta, Kôzô Some uniqueness theorems for $H\sp{p}(U\sp{n})$ functions. Collection of articles dedicated to Gen-ichirô Sunouchi on his sixtieth birthday. Tôhoku Math. J. (2) 24 (1972), 353–357.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement